# SDR 08FDEA03749

- Difficulty date: September 6, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65196854032
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN SKIN NR 1 ENGINE INLET COWL 4 O`CLOCK POS INBD SIDE AT COWL ATTACH LIP.  CUT OUT DAMAGED AREA DIMS 1 1/2" BY 1" IAW SRM 51-10-1.  FABRICATED DOUBLER REPAIR  AND FILLER IAW SRM 54-30-3 FIG 3A.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 54-30-3 FIG 3A.
